Neurontin (gabapentin) shouldn't make you feel high. It is not addictive.
Neurontin (gabapentin) is an anti-epileptic medication, also called an anticonvulsant. It affects chemicals and nerves in the body that are involved in the cause of seizures and some types of pain.
Neurontin is used alone or in combination with other medications to treat seizures caused by epilepsy in adults and children who are at least 12 years old. Neurontin is also used with other medications to treat partial seizures in children who are 3 to 12 years old.
Neurontin is also used in adults to treat nerve pain caused by herpes virus or shingles (herpes zoster).
Congradualations on being drug free for 10 years! What an accomplishment!
Neurontin is used off label for other diagnosis as well such as Complex Regional Pain Syndrome, formally known as Reflex Sympathetic Dystrophy. If the dose is high enough, you can feel like "fog brain"; meaning it is hard to think clearly. You may forget certain words so you may find it difficult to be a part of a conversation. It can make you tired. Look Neurontin up on this site and preview its side effects. Some people do really well on neurontin and others cannot handle it. Each persons body chemistry is a little different. If you take neurontin, and you feel like you are getting undesirable effects, contact your doctor immediately. If you are sensitive to medication or worried about the side effects, then start off with a low dose and titrate up. You can always go back down in dose if the side effects become too much to handle.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Neurontin appears to make me hypomanic at lower doses. such an edge with increased energy which I l?
Posted 7 Sep 2009 • 1 answer
Posted 29 Apr 2010 • 1 answer
Posted 17 May 2010 • 2 answers
Posted 23 Mar 2011 • 2 answers
Posted 21 Mar 2013 • 6 answers